| Model Number |
04.038.390S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional procode: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on an unknown date, the patient underwent surgery with the trochanteric fixation nail advanced (tfna) system.The implants broke in the patients a few weeks later on an unknown date.On an unknown date, the patient underwent revision surgery.The tfna implants were removed and a larger nail was implanted.The procedure and patient outcome are unknown.There is no further information available.Concomitant device reported: unk - screw: (part# unknown; lot# unknown; quantity: unknown); helical blade (part# 04.038.390s; lot# unknown; quantity: 1).This report is for one (1) tfna fenestrated helical blade 90mm - sterile.This is report 2 of 2 for (b)(4).